Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 118, NWS Tulsa, OK

April 22, 2005LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2005, 12:41 AM CDT for LeFlore County, Oklahoma. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 12:41 AM CDT (05:41 UTC)
Expired
Apr 22, 2005, 1:45 AM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 65 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 6:15 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 21, 11:50 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1218 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 220542
SVRTSA
OKC079-220645-
/O.NEW.KTSA.SV.W.0118.050422T0541Z-050422T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1241 AM CDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 145 AM CDT

* AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE 
  HAIL AND WIND GUSTS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A 
  LINE EXTENDING FROM 10 MILES NORTHEAST OF HEAVENER TO WHITESBORO...
  MOVING SOUTHEAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MUSE...BIG
  CEDAR AND OCTAVIA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3502 9447 3470 9499 3451 9491 3453 9444

$$
1 follow-up statement
000 
WWUS54 KTSA 220621
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
120 AM CDT FRI APR 22 2005

OKC079-220629-
/O.CAN.KTSA.SV.W.0118.000000T0000Z-050422T0645Z/
LE FLORE OK-
120 AM CDT FRI APR 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR LE FLORE COUNTY HAS BEEN
CANCELLED...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THESE
STORMS IN THE FAR SOUTHERN PART OF THE COUNTY.

LAT...LON 3502 9447 3470 9499 3451 9491 3453 9444

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 11:15 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 21, 11:15 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT THU APR 21 2005

.MESOSCALE DISCUSSION...
CELL MERGERS HAVE RESULTED IN A SHORT BOWING LINE SEGMENT GOING
THROUGH THE ARKANSAS RIVER VALLEY...THE WEBBERS FALLS MESONET SITE
GUSTED TO 69 MPH WITH THE PASSAGE OF THE STORM.  EXTRAPOLATION
BRINGS THE BOWING SEGMENT INTO FORT SMITH AROUND MIDNIGHT.  GIVEN
THE TRANSITORY NATURE OF ALL THE CELL EVOLUTIONS THE LAST FEW HOURS
IT IS DIFFICULT TO KNOW IF THE CELL WILL MAINTAIN A STRONG WIND
THREAT INTO ARKANSAS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 21, 11:40 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT THU APR 21 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1140 PM CDT THU APR 21 2005

...SEVERE WEATHER CHANCES WILL CONTINUE THIS EVENING ACROSS FAR
EASTERN OKLAHOMA AND PARTS OF NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET....ONGOING

DISCUSSION...

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MARCH
EAST SOUTHEAST JUST AHEAD OF A SURFACE COLD FRONT. THE COLD FRONT
CURRENTLY EXTENDS FROM THE NORTHWEST CORNER OF ARKANSAS SOUTHWEST
ACROSS SOUTH CENTRAL OKLAHOMA. THIS BOUNDARY WILL CONTINUE TO PUSH
ACROSS THE REST OF FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
OVERNIGHT. DAMAGING WINDS AND LARGE HAIL WILL CONTINUE TO BE THE
THREATS WITH SEVERE STORMS TONIGHT.

THE FRONT IS EXPECTED TO EXIT NORTHWEST ARKANSAS BETWEEN 2 AND 3 AM
AND WILL EFFECTIVELY END THE SEVERE WEATHER THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION MAY CONTINUE TO BE NEEDED ACROSS FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY....NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AN ACTIVE WEATHER PATTERN WILL BRING CHANCES OF THUNDERSTORMS BACK
TO THE AREA ON SUNDAY WITH THE BEST CHANCES ON MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 21, 10:34 PM CDT, 2 hours 7 minutes before
OKZ070-072-220415-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT THU APR 21 2005

OKZ070-072-220415-
MUSKOGEE OK-SEQUOYAH OK-
1034 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND SEQUOYAH

AT 1034 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WEBBERS FALLS...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SALLISAW...GANS...MULDROW...MC
KEY...VIAN...GORE...BRUSHY...MARBLE CITY...BOX AND WEBBERS FALLS.

A LARGE PORTION OF SOUTHERN MUSKOGEE AND SEQUOYAH COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 1115 PM CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 21, 10:53 PM CDT, 1 hour 48 minutes before
ARZ001-002-220500-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT THU APR 21 2005

ARZ001-002-220500-
BENTON AR-CARROLL AR-
1053 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     CARROLL AND BENTON

AT 1053 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GATEWAY TO ROGERS...MOVING EAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WALNUT
HILL...OAK GROVE...ROGERS...GATEWAY...BERRYVILLE...EUREKA
SPRINGS...GREEN FOREST...COIN...AND BEAVER LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 21, 11:18 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1118 PM CDT THU APR 21 2005

OKZ068-070>071-220530-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 182 FOR THE FOLLOWING AREA...

IN OKLAHOMA THIS CANCELS 3 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE... MUSKOGEE...

IN SOUTHEAST OKLAHOMA

MCINTOSH...

THIS INCLUDES THE CITIES OF...TAHLEQUAH...CHECOTAH...
EUFAULA AND MUSKOGEE.

ARZ001>002-010>011-019>020-029-OKZ069-072>076-220600-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-
MADISON AR-SEBASTIAN AR-WASHINGTON AR-ADAIR OK-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-
SEQUOYAH OK-

...SEVERE THUNDERSTORM WATCH NUMBER 182 REMAINS VALID UNTIL 1 AM CDT
FOR THE FOLLOWING AREA...

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... CARROLL... CRAWFORD...
MADISON... WASHINGTON...

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THIS WATCH INCLUDES 6 COUNTIES

IN EAST CENTRAL OKLAHOMA

SEQUOYAH...

IN NORTHEAST OKLAHOMA

ADAIR...

IN SOUTHEAST OKLAHOMA

HASKELL... LATIMER... LE FLORE...
PITTSBURG...

THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
ROGERS...BENTONVILLE...MCALESTER...POTEAU...FORT SMITH...
SALLISAW...STIGLER...WILBURTON...VAN BUREN...OZARK...CHARLESTON...
FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...STILWELL AND WESTVILLE.
Special weather statement, Apr 21, 11:55 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1155 PM CDT THU APR 21 2005

ARZ002-011-019>020-029-OKZ075>076-221100-
CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
SEBASTIAN AR-LATIMER OK-LE FLORE OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE
THUNDERSTORM WATCH 182 AND HAS ISSUED SEVERE THUNDERSTORM WATCH
184 UNTIL 6 AM CDT FOR THE FOLLOWING AREA...

IN ARKANSAS THE NEW WATCH INCLUDES 5 COUNTIES

IN NORTHWEST ARKANSAS

CARROLL... CRAWFORD... MADISON...

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THE NEW WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST OKLAHOMA

LATIMER... LE FLORE...

THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
POTEAU...FORT SMITH...WILBURTON...VAN BUREN...OZARK...
CHARLESTON AND HUNTSVILLE.

ARZ001-010-OKZ069-073>074-220600-
BENTON AR-WASHINGTON AR-ADAIR OK-HASKELL OK-
PITTSBURG OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 182 FOR THE FOLLOWING AREA...

IN ARKANSAS THIS CANCELS 2 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... WASHINGTON...

IN OKLAHOMA THIS CANCELS 3 COUNTIES

IN NORTHEAST OKLAHOMA

ADAIR...

IN SOUTHEAST OKLAHOMA

HASKELL... PITTSBURG...

THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...MCALESTER...
STIGLER...FAYETTEVILLE...SPRINGDALE...STILWELL AND WESTVILLE.

...

THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
POTEAU...FORT SMITH...WILBURTON...VAN BUREN...OZARK...
CHARLESTON AND HUNTSVILLE.

OKZ072-220600-
SEQUOYAH OK-

...SEVERE THUNDERSTORM WATCH NUMBER 182 REMAINS VALID UNTIL 1 AM CDT
FOR THE FOLLOWING AREA...

IN OKLAHOMA THIS WATCH INCLUDES 1 COUNTY

IN EAST CENTRAL OKLAHOMA

SEQUOYAH...

THIS INCLUDES THE CITIES OF...SALLISAW.

ELS 3 COUNTIES

IN NORTHEAST OKLAHOMA

ADAIR...

IN SOUTHEAST OKLAHOMA

HASKELL... PITTSBURG...

THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...MCALESTER...
STIGLER...FAYETTEVILLE...SPRINGDALE...STILWELL AND WESTVILLE.

...

THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
POTEAU...FORT SMITH...WILBURTON...VAN BUREN...OZARK...
CHARLESTON AND HUNTSVILLE.
Special weather statement, Apr 21, 11:55 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT     ...RETRANSMITTED...
NATIONAL WEATHER SERVICE TULSA OK
1155 PM CDT THU APR 21 2005

ARZ002-011-019>020-029-OKZ075>076-221100-
CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
SEBASTIAN AR-LATIMER OK-LE FLORE OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE
THUNDERSTORM WATCH 182 AND HAS ISSUED SEVERE THUNDERSTORM WATCH
184 UNTIL 6 AM CDT FOR THE FOLLOWING AREA...

IN ARKANSAS THE NEW WATCH INCLUDES 5 COUNTIES

IN NORTHWEST ARKANSAS

CARROLL... CRAWFORD... MADISON...

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THE NEW WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST OKLAHOMA

LATIMER... LE FLORE...

THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
POTEAU...FORT SMITH...WILBURTON...VAN BUREN...OZARK...
CHARLESTON AND HUNTSVILLE.

ARZ001-010-OKZ069-073>074-220600-
BENTON AR-WASHINGTON AR-ADAIR OK-HASKELL OK-
PITTSBURG OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 182 FOR THE FOLLOWING AREA...

IN ARKANSAS THIS CANCELS 2 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... WASHINGTON...

IN OKLAHOMA THIS CANCELS 3 COUNTIES

IN NORTHEAST OKLAHOMA

ADAIR...

IN SOUTHEAST OKLAHOMA

HASKELL... PITTSBURG...

THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...MCALESTER...
STIGLER...FAYETTEVILLE...SPRINGDALE...STILWELL AND WESTVILLE.

...

THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
POTEAU...FORT SMITH...WILBURTON...VAN BUREN...OZARK...
CHARLESTON AND HUNTSVILLE.

OKZ072-220600-
SEQUOYAH OK-

...SEVERE THUNDERSTORM WATCH NUMBER 182 REMAINS VALID UNTIL 1 AM CDT
FOR THE FOLLOWING AREA...

IN OKLAHOMA THIS WATCH INCLUDES 1 COUNTY

IN EAST CENTRAL OKLAHOMA

SEQUOYAH...

THIS INCLUDES THE CITIES OF...SALLISAW.

ELS 3 COUNTIES

IN NORTHEAST OKLAHOMA

ADAIR...

IN SOUTHEAST OKLAHOMA

HASKELL... PITTSBURG...

THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...MCALESTER...
STIGLER...FAYETTEVILLE...SPRINGDALE...STILWELL AND WESTVILLE.

...

THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
POTEAU...FORT SMITH...WILBURTON...VAN BUREN...OZARK...
CHARLESTON AND HUNTSVILLE.
Special weather statement, Apr 22, 12:34 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 AM CDT FRI APR 22 2005

ARZ002-011-019-OKZ075-220645-
CARROLL AR-CRAWFORD AR-MADISON AR-LATIMER OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 184 FOR THE FOLLOWING AREA...

IN ARKANSAS THIS CANCELS 3 COUNTIES

IN NORTHWEST ARKANSAS

CARROLL... CRAWFORD... MADISON...

IN OKLAHOMA THIS CANCELS 1 COUNTY

IN SOUTHEAST OKLAHOMA

LATIMER...

THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
WILBURTON...VAN BUREN AND HUNTSVILLE.

OKZ072-220645-
SEQUOYAH OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 182 FOR THE FOLLOWING AREA...

IN OKLAHOMA THIS CANCELS 1 COUNTY

IN EAST CENTRAL OKLAHOMA

SEQUOYAH...

THIS INCLUDES THE CITIES OF...SALLISAW.

IN OKLAHOMA THIS CANCELS 1 COUNTY

IN SOUTHEAST OKLAHOMA

LATIMER...

THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
WILBURTON...VAN BUREN AND HUNTSVILLE.

ARZ020-029-OKZ076-221100-
FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-

...SEVERE THUNDERSTORM WATCH NUMBER 184 REMAINS VALID UNTIL 6 AM CDT
FOR THE FOLLOWING AREA...

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THIS WATCH INCLUDES 1 COUNTY

IN SOUTHEAST OKLAHOMA

LE FLORE...

THIS INCLUDES THE CITIES OF...POTEAU...FORT SMITH...
OZARK AND CHARLESTON.

RTON...VAN BUREN AND HUNTSVILLE.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:20 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner55 min
Apr 21, 7:33 PM CDTSevere Thunderstorm WarningTSAMayes57 min
Apr 21, 7:34 PM CDTTornado WarningTSARogers26 min
Apr 21, 7:58 PM CDTTornado WarningTSAMayes, Rogers, Wagoner47 min
Apr 21, 8:17 PM CDTSevere Thunderstorm WarningTSACherokee88 min
Apr 21, 8:40 PM CDTTornado WarningTSACherokee, Wagoner65 min
Apr 21, 8:52 PM CDTSevere Thunderstorm WarningTSADelaware68 min
Apr 21, 9:29 PM CDTSevere Thunderstorm WarningTSACherokee46 min
Apr 21, 10:15 PM CDTSevere Thunderstorm WarningTSACherokee30 min
Apr 21, 10:44 PM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah46 min
Apr 21, 10:44 PM CDTSevere Thunderstorm WarningTSAPittsburg61 min
Apr 21, 11:02 PM CDTSevere Thunderstorm WarningTSAHaskell30 min
Apr 21, 11:11 PM CDTSevere Thunderstorm WarningTSALeFlore49 min
Apr 21, 11:23 PM CDTSevere Thunderstorm WarningTSASequoyah37 min
Apr 21, 11:59 PM CDTSevere Thunderstorm WarningTSALeFlore46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.